# SDR DALA13051136811

- Difficulty date: September 9, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, DECK PLATE HAS CORROSION IN MULTIPLE AREAS, BS 1681-1720, BL 0 - LBL 52, REPAIRED ON AFT CABIN DECK PLATE IAW E/RA 518274-14. MAJOR REPAIR
